# SDR SWIA202163845

- Difficulty date: November 30, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXFOLIATED L/H MLG ELECTRICAL/HYDRAULIC PROTECTIVE COVER ANGLE   (C CHECK RO 1/16/2022)   REMOVED ANGLE IAW CRJ700 SRM 51-42-21-001-001-A01, INSTALLED NEW ANGLE P/N CC670-10338-1 IAW CRJ700 SRM 51-42-21-001-001-A01, 51-23-00-001-001-A01, DWG CC670-10320 REV-F, LEAK CHECK GOOD, NO DEFECTS NOTED / COMPLIED WITH TASK CARD 51-900-1002-SKY
